# SDR ASOA2014030510067

- Difficulty date: February 11, 2014
- Submitted: March 5, 2014
- Operation: Air carrier
- Aircraft: N825AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7207
- Aircraft time: 37,647 hours, 33,694 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Isolator
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND REAR PRESSURE BULKHEAD ISOLATORS CRACKED AT LBL 27.50 AND LBL 9.50, WL 98.  REMOVED UNSERVICEABLE ISOLATOR MOUNTS IAW SRM 51-42-13.  INSTALLED 2 EA NEW ISOLATORS PN SL2337-3 IAW SRM 51-42-13.
